# SDR CA080222005

- Difficulty date: February 22, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,416 hours
- Engine: Pwa R2800CA3
- Propeller: Hamstd 43E60
- System (JASC): 3234 · Landing Gear Selector
- Part: O-Ring
- Part number: 3620377
- Condition: Deteriorated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) O-RING LOCATED BEHIND INDICATED SCREW IN DIAGRAM, DETERIORATED CAUSING A HYDRAULIC LEAK. THERE ARE (6) LOCATIONS ON THE AC THAT INCORPORATES THIS VALVE. THIS LEAK WAS DISCOVERED ON THE NLG SELECTOR VALVE LOCATED UNDER CO-PILOTS SIDE.  (TC NR 20080222005)
